Facebook Pixel


By June 16, 2011 - 7:24am
Rate This

I have been dealing with left thigh pain for a few months now. I recently went on a diet and have been exercising more so I thought maybe that was my problem. The pain is always on the outside of my left leg and always in the same place. A sharp pain even when I am sitting. I saw a commercial on TV about the fosamax and made an appointment with my Doc right away. My question is, I only took the fosamax on and off for maybe 1 1/2 to 2 years, and that was probably 5 years ago. Is it possible it could have caused my pain problem in that little time? Thanks

Add a Comment1 Comments

Hi reddyrawks,

We can't really tell yu if the Fosamax was what caused it since there are many reasons why you could be having left thigh pain. Considering it was five years ago that you took it, I would think there is a higher probability that your thigh pain may be coming from the exercise you've been engaging in lately. Along with the sharp pain do you also feel like a pulled muscle? soreness? These are usually good indicators that you may be sore from exercise or even pulled a muscle during exercise. But your doctor can best help narrow down what the cause may be-- hope you feel better soon!


June 17, 2011 - 9:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.